MathSciNet Relay Station
MathSciNet bibliographic data
MR1022069 (91a:32034) 32H15 (47H10 58C10 58F08)
Sine, Robert Behavior of iterates in the Poincaré metric. Houston J. Math. 15 (1989), no. 2, 273–289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement